3rd FCC-France Workshop (Nov.30-Dec.2/2021)

Europe/Paris
LAPP Annecy (hybrid)

LAPP Annecy (hybrid)

LAPP
Gregorio Bernardi (LPNHE Paris)
Description

Dear Colleagues,

the third FCC-France workshop will take place at LAPP-Annecy in an Hybrid mode, although we hope that all speakers and many participants from France and abroad will be on-site to strengthen the collaboration.

The Workshop  will take place from Tuesday November 30, 2021 13:30 toThursday December 2, 15:30

Registration will open on October 18th, but a draft agenda of the sessions is already available.

The workshop aims at intensifying French participation to the FCC feasibility study through concrete studies on physics and the constraints that this physics entails on detectors, in particular the physics of FCC-ee, but also FCC-hh. Detector R&D, and Progress  onTheory and on Accelerator for FCC will  be presented. Synergies with developments for the ILC will also be discussed in details.

------------------

References:
The FCC collaboration (Future Circular Collider) has released in 2019 a CDR, proposing a research programme starting with an ee circular collider at very high luminosity and precision "Z,W, H and top factory", followed by a hadron collider @ 100 TeV. An ep collider is also envisaged.

-- links to the CDR and to the contributions to the European strategy:
https://fcc-cdr.web.cern.ch/

 

 

    • 12:00 PM 1:30 PM
      Welcome Lunch Box / Arrive at any time before 13.15 to enjoy it ! 1h 30m
    • 1:30 PM 3:15 PM
      Introduction, Status & Goals
    • 3:15 PM 3:45 PM
      Coffee break 30m
    • 3:45 PM 5:15 PM
      Accelerator session
    • 5:15 PM 5:30 PM
      Tea break 15m
    • 5:30 PM 7:00 PM
      Detector Concepts / R&D projects
    • 7:00 PM 8:30 PM
      Welcome Cocktail 1h 30m
    • 9:00 AM 11:00 AM
      Theory @ FCC(ee) and (hh)
    • 11:00 AM 11:30 AM
      Coffee break 30m
    • 11:30 AM 1:00 PM
      Heavy Flavour, Taus, and QCD: Physics and Detector Contraints
    • 1:00 PM 2:00 PM
      Lunch break 1h
    • 2:00 PM 3:30 PM
      Detector Concepts / R&D projects
    • 3:30 PM 4:00 PM
      Coffee break 30m
    • 4:00 PM 6:00 PM
      Electroweak Physics: Physics and Detector Contraints
    • 8:00 PM 10:00 PM
      Banquet in town 2h
    • 8:30 AM 10:30 AM
      Higgs: Physics and detector constraints: Higgs
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 12:30 PM
      Top: Physics and detector constraints
    • 12:30 PM 1:30 PM
      Lunch break 1h
    • 1:30 PM 3:00 PM
      Special session FCC/ILC
    • 3:00 PM 3:30 PM
      Conclusions / Prospects from IN2P3 and CEA